# SDR MWEA981116

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Bird Strike
- Location: Nlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BIRD STRIKE DURING TAKEOFF POSSIBLE IN NOSE GEAR AREA.  RETURNED TO RDU PERFORMED BIRD STRIKE INSPECTION IAW DC9MM 05-56-0.  NO DAMAGE NOTED.
